# SDR 95ZZZM26

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B067319
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATIONPANEL 193C AFT OF LEFT BODY GEAR.  REPAIRED EPR BOEING SRM 51-40-9.
